Truncated t-adic symmetric multiple zeta values and double shuffle relations

Abstract

We study a refinement of the symmetric multiple zeta value, called the t-adic symmetric multiple zeta value, by considering its finite truncation. More precisely, two kinds of regularizations (harmonic and shuffle) give two kinds of the t-adic symmetric multiple zeta values, thus we introduce two kinds of truncations correspondingly. Then we show that our truncations tend to the corresponding t-adic symmetric multiple zeta values, and satisfy the harmonic and shuffle relations, respectively. This gives a new proof of the double shuffle relations for t-adic symmetric multiple zeta values, first proved by Jarossay. In order to prove the shuffle relation, we develop the theory of truncated t-adic symmetric multiple zeta values associated with 2-colored rooted trees. Finally, we discuss a refinement of Kaneko–Zagier’s conjecture and the t-adic symmetric multiple zeta values of Mordell–Tornheim type.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Bachmann, H., Takeyama, Y., Tasaka, K.: Finite and symmetric Mordell–Tornheim multiple zeta values, to appear in J. Math. Soc. Japan

  2. 2.

    Goncharov, A.B.: Multiple polylogarithms and mixed Tate motives, preprint, arXiv:math/0103059

  3. 3.

    Hirose, M.: Double shuffle relations for refined symmetric multiple zeta values. Doc. Math. 25, 365–380 (2020)

    MathSciNet  MATH  Google Scholar 

  4. 4.

    Hirose, M., Murahara, H., Ono, M.: On variants of symmetric multiple zeta-star values and the cyclic sum formula, to appear in Ramanujan J

  5. 5.

    Hoffman, M.E.: The algebra of multiple harmonic series. J. Algebra 194, 477–495 (1997)

    MathSciNet  Article  Google Scholar 

  6. 6.

    Ihara, K., Kaneko, M., Zagier, D.: Derivation and double shuffle relations for multiple zeta values. Compos. Math. 142, 307–338 (2006)

    MathSciNet  Article  Google Scholar 

  7. 7.

    Jarossay, D.: Double mélange des multizêtas finis et multizêtas symétrisés. C. R. Math. Acad. Sci. Paris 352, 767–771 (2014)

    MathSciNet  Article  Google Scholar 

  8. 8.

    Jarossay, D.: Depth reductions for associators. J. Numb. Theory 217, 163–192 (2020)

    MathSciNet  Article  Google Scholar 

  9. 9.

    Jarossay, D.: An explicit theory of \(\pi _1^{\text{un,crys}}(\mathbb{P}^1-\{0,\mu ,\infty \})\)-II-1: Standard algebraic equations of prime weighted multiple harmonic sums and adjoint multiple zeta values, preprint (2017). arXiv:1412.5099v3

  10. 10.

    Jarossay, D.: Adjoint cyclotomic multiple zeta values and cyclotomic multiple harmonic values, preprint (2019), arXiv:1412.5099v5

  11. 11.

    Kamano, K.: Finite Mordell–Tornheim multiple zeta values. Funct. Approx. Comment. Math. 54, 65–72 (2016)

    MathSciNet  Article  Google Scholar 

  12. 12.

    Kaneko, M.: An introduction to classical and finite multiple zeta values. Publ. Math. Besançon 1, 103–129 (2019)

    MATH  Google Scholar 

  13. 13.

    Kaneko, M., Zagier, D.: Finite multiple zeta values, in preparation

  14. 14.

    Komori, Y.: Finite multiple zeta values, symmetric multiple zeta values and unified multiple zeta functions, preprint

  15. 15.

    Komori, Y., Matsumoto, K., Tsumura, H.: Shuffle products for multiple zeta values and partial fraction decompositions of zeta-functions of root systems. Math. Z. 268, 993–1011 (2011)

    MathSciNet  Article  Google Scholar 

  16. 16.

    Matsumoto, K.: On the Analytic Continuation of Various Multiple Zeta-Functions, Number Theory for the Millennium, II (Urbana, IL, 2000), pp. 417–440. A K Peters, Natick (2002)

    Google Scholar 

  17. 17.

    Ono, M.: Finite multiple zeta values associated with \(2\)-colored rooted trees. J. Numb. Theory 181, 99–116 (2017)

    MathSciNet  Article  Google Scholar 

  18. 18.

    Ono, M., Sakurada, K., Seki, S.: A note on \(\cal{F}_n\)-multiple zeta values, in preparation

  19. 19.

    Reutenauer, C.: Free Lie Algebras. Oxford Science Publications, Oxford (1993)

    Google Scholar 

  20. 20.

    Rosen, J.: Asymptotic relations for truncated multiple zeta values. J. Lond. Math. Soc. (2) 91, 554–572 (2015)

    MathSciNet  Article  Google Scholar 

  21. 21.

    Rosen, J.: The completed finite period map and Galois theory of supercongruences. Int. Math. Res. Not. IMRN 23, 7379–7405 (2019)

    MathSciNet  Article  Google Scholar 

  22. 22.

    Seki, S.: Finite multiple polylogarithms, Doctoral dissertation in Osaka University (2017)

  23. 23.

    Seki, S.: The \(\varvec {p}\)-adic duality for the finite star-multiple polylogarithms. Tohoku Math. J. 71, 111–122 (2019)

    MathSciNet  Article  Google Scholar 

  24. 24.

    Tsumura, H.: On Mordell–Tornheim zeta values. Proc. Am. Math. Soc. 133, 2387–2393 (2005)

    MathSciNet  Article  Google Scholar 

  25. 25.

    Umezawa, R.: On an analog of the Arakawa–Kaneko zeta function and relations of some multiple zeta values. Tsukuba J. Math. 42, 259–294 (2018)

    MathSciNet  Article  Google Scholar 

  26. 26.

    Yamamoto, S.: A sum formula of multiple L-values. Int. J. Numb. Theory 11, 127–137 (2015)

    MathSciNet  Article  Google Scholar 

  27. 27.

    Yasuda, S.: Finite real multiple zeta values generate the whole space \(Z\). Int. J. Numb. Theory 12, 787–812 (2016)

    MathSciNet  Article  Google Scholar 

Download references

Acknowledgements

The authors would like to thank Dr. Minoru Hirose for communicating his idea on the definition of \(\widehat{\mathcal {S}}\)-MZV. They also would like to thank Dr. Yuta Suzuki for helpful comments and useful discussion on Proposition 4.4. They would like to express their sincere gratitude to Prof. Koji Tasaka for informing us about Jarossay’s work on the \(\Lambda \)-adjoint multiple zeta values, and to Dr. David Jarossay for explaining in detail the relationship of his work with ours.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Masataka Ono.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

This research was supported in part by JSPS KAKENHI Grant Numbers 26247004, 16J01758, JP16H06336, 18J00151, 18K03221, 18H05233.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Ono, M., Seki, Si. & Yamamoto, S. Truncated t-adic symmetric multiple zeta values and double shuffle relations. Res. number theory 7, 15 (2021). https://doi.org/10.1007/s40993-021-00241-5

Download citation

Keywords

  • t-adic symmetric multiple zeta values
  • Double shuffle relation
  • Kaneko–Zagier’s conjecture
  • Multiple zeta values of Mordell–Tornheim type

Mathematics Subject Classification

  • 11M32
  • 05C05